# SDR AALA20010157

- Difficulty date: January 30, 2001
- Submitted: March 12, 2001
- Operation: Air carrier
- Aircraft: N8067A
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 510
- System (JASC): 5754 · Leading Edge Devices
- Part: Structure
- Condition: Corroded
- Location: Lt Krueger Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND LEFT KRUEGER FLAP HAS CORROSION IN NUMEROUS AREAS INTERNALLY THROUGHOUT VANE.  INSTALLED KRUEGER FLAP DOOR.  OPS CHECK AND RIGGED OK IAW MM 27-87-11-4.  (M)
